# SDR F3LA2014051401037

- Difficulty date: May 4, 2014
- Submitted: May 16, 2014
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 34,209 hours, 14,264 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Corroded
- Location: Fuselage
- Part time: 34,209 hours, 14,264 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN LT LATERAL SHEAR HAS CORROSION.  R & R LT LATERAL SHEAR PLATE IAW 51-42-11 PAR 6, 7 & 13 EO A0-53EO-31434.
